논문KCI 등재
SIMILAR AND SELF-SIMILAR CURVES IN MINKOWSKI n-SPACE
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate the similarity transformations in the Minkowski n-space. We study the geometric invariants of nonnull curves under the similarity transformations. Besides, we extend the fundamental theorem for a non-null curve according to a similarity motion of En1 . We determine the parametrizations of non-null self-similar curves in En1 .
Abstract
In this paper, we investigate the similarity transformations in the Minkowski n-space. We study the geometric invariants of nonnull curves under the similarity transformations. Besides, we extend the fundamental theorem for a non-null curve according to a similarity motion of En1 . We determine the parametrizations of non-null self-similar curves in En1 .
참고문헌 (30)
- J. G. Alcazar, "Detecting similarity of rational plane curves", J. Comput. Appl. Math, 269, pp.1~13 (2014)
- T. Aristide, "Closed similarity Lorentzian Affne manifolds", Proc. Amer. Math. Soc, 132(12), pp.3697~3702 (2004)
- M. F. Barnsley, "Iterated function systems and the global construction of fractals", Proc. Roy. Soc. London Ser. A, 399(1817), pp.243~275 (1985)
- M. F. Barnsley, "V-variable fractals: Fractals with partial self similarity", Adv. Math, 218(6), pp.2051~2088 (2008)
- A. Bejancu, "Lightlike curves in Lorentz manifolds", Publ. Math. Debrecen, 44(1-2), pp.145~155 (1994)
- M. Berger, "Geometry I" (1987), Springer
- A. Brook, "On similarity-invariant fairness measures", LNCS, 3459, pp.456~467 (2005)
- K.-S. Chou, "Integrable equations arising from motions of plane curves", Phys. D, 162(1-2), pp.9~33 (2002)
- K.-S. Chou, "Motions of curves in similarity geometries and Burgers-mKdV hierarchies", Chaos Solitons Fractals, 19(1), pp.47~53 (2004)
- Q. Ding, "Schrodinger flows, binormal motion for curves and the second AKNS-hierarchies", Chaos Solitons Fractals, 21(3), pp.669~677 (2004)
- K. L. Duggal, "Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications" (1996), Kluwer Academic Publishers Group
- R. Encheva, "Shapes of space curves", J. Geom. Graph, 7(2), pp.145~155 (2003)
- R. Encheva, "Similar Frenet curves", Results Math, 55(3-4), pp.359~372 (2009)
- K. Falconer, "Fractal Geometry" (2003), John Wiley & Sons, Ltd
- A. Ferrandez, "Null helices in Lorentzian space forms", Int. J. Mod. Phys. A, 16, pp.4845~4863 (2001)
- W. Greub, "Linear Algebra" (1967), Springer Verlag
- R. Grigorchuk, "Self Similarity an branching group theory, Volume 1" (2005), Groups St Andrews
- M. Gurses, "Motion of curves on two-dimensional surfaces and soliton equations", Phys. Lett. A, 241(6), pp.329~334 (1998)
- J. E. Hutchinson, "Fractals and self-similarity", Indiana Univ. Math. J, 30(5), pp.713~747 (1981)
- Y. Kamishima, "Lorentzian similarity manifolds", Cent. Eur. J. Math, 10(5), pp.1771~1788 (2012)
- S. Z. Li, "Similarity invariants for 3D space curve matching", In Proceedings of the First Asian Conference on Computer Vision, pp.454~457 (1993)
- S. Z. Li, "Invariant representation, matching and pose estimation of 3D space curves under similarity transformation", Pattern Recognition, 30(3), pp.447~458 (1997)
- B. B. Mandelbrot, "The Fractal Geometry of Nature" (1982), W. H. Freeman
- K. Nakayama, "Motion of curves in hyperboloid in the Minkowski space", J. Phys. Soc. Japan, 67(9), pp.3031~3037 (1998)
- V. Nekrashevych, "Self-similar groups and their geometry", Sao Paulo J. Math. Sci, 1(1), pp.41~95 (2007)
- B. O'Neill, "Semi-Riemannian Geometry" (1983), Academic Press Inc
- M. Ozdemir, "On the focal curvatures of non-lightlike curves in Minkowski (m+1)-space", F. U. Fen ve Muhendislik Bilimleri Dergisi, 16(3), pp.401~409 (2004)
- H. Sahbi, "Kernel PCA for similarity invariant shape recognition", Neurocomputing, 70, pp.3034~3045 (2007)
- D. A. Singer, "Normal forms in Lorentzian spaces", Nova J. Algebra Geom, 3(1), pp.1~9 (1994)
- D. Xu, "3-D curve moment invariants for curve recognition", Lecture Notes in Control and Information Sciences, 345, pp.572~577 (2006)
이 간행물의 다른 논문 (21건)
A GENERALIZED ADDITIVE-QUARTIC FUNCTIONAL EQUATION AND ITS STABILITYCharinthip Hengkrawit, Anurak Thanyacharoenpp. 1759-1776ON THE LOWER SEMICONTINUITY OF THE SOLUTION SETS FOR PARAMETRIC GENERALIZED VECTOR MIXED QUASIVARIATIONAL INEQUALITY PROBLEMSNguyen Van Hungpp. 1777-1795DISCRETE MEASURES WITH DENSE JUMPS INDUCED BY STURMIAN DIRICHLET SERIES권도용pp. 1797-1803ON CERTAIN GENERALIZED q-INTEGRAL OPERATORS OF ANALYTIC FUNCTIONSKuppathai Appasamy Selvakumaran, Sunil Dutt Purohitpp. 1805-1818ON A MULTI-PARAMETRIC GENERALIZATION OF THE UNIFORM ZERO-TWO LAW IN L1-SPACESFarrukh Mukhamedovpp. 1819-1826
